# SDR QXEA2016060800364

- Difficulty date: May 30, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,457 hours, 13,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85360221311
- Condition: Corroded
- Location: Bs 373-388
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVET TAILS ON STR 24 LT SIDE BETWEEN BS 373 AND 388.  REMOVED RIVETS AND LOOSENED FRAME FS X388, PN 85361318, LT STR 20P-28P, FLOORBEAM FS X388 LBL10-LBL40, PN 85361343 AND FLOOR SUPPORT ANGLE LBL 40 FS X370 -X460, PN 85361611 TO PROVIDE ACCESS FOR STRINGER REMOVAL IAW SRM 51-42-05.  LT STR 24P FROM FS X373-FSX428, PN 85360221-311, REPLACED IAW SRM 51-42-05 AND 51-40-15.  RIVETS INSTALLED IN FRAME, PN 85361318, FLOORBEAM, PN 85361343 AND FLOOR SUPPORT ANGLE, PN 85361611 IAW SRM 51-42-05.
